# SDR 2016FA0000472

- Difficulty date: October 6, 2016
- Submitted: October 6, 2016
- Operation: General aviation
- Aircraft: N881XA
- Make and model: Boeing 737-800
- Aircraft serial: 30881
- Aircraft time: 44,835 hours, 20,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT LENS MISSING AT POSITION 15C.  LIGHT IS OPERATIVE.
